# SDR SWIA202159026

- Difficulty date: April 8, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N800SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15060
- Aircraft time: 36,832 hours, 23,127 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 333-349 S25l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*STGR 25L HAS CORROSI0ON BTWEEN FS333 TO FS349.     (C-CHECK RO 6/22/2021)    REMOVED AND REPLACED CORRODED STR 25L(LONGERON) BETWEEN FS333 TO FS349. REF CRJ900 SRM 51-42-06-001-001-A01, REF CRJ900 SRM 51-42-21-001-001-A01 AND DWG SH670-32050 RE J. COMPLIED WITH TASK CARD 51-900-1002-SKY. NO LEAKS NOTED.
